# SDR CALA2016062895485

- Difficulty date: June 27, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 59,645 hours, 6,899 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR WEB FOUND CRACKED.  M-DECK RT STA 140 TO STA 160 CRACKED FLOOR WEB, CRACK LENGTH 2".  REPAIRED IAW SRM 53-10-51 REPAIR 7, FIG 201.
